# SDR HEEA071945

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Engine: Allsn 250C30
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF34155
- Condition: Failed
- Location: Engine
- Part time: 2,612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH TOT. OVERHAULED AND REPLACED DIAPHRAGMS P/N 6899114.
